| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative performed an initial evaluation of the customer's device and was not able to duplicate the reported issue.The battery pins were replaced as a precautionary measure and proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device has unexpectedly gone blank intermittently.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.